MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/08998280.2023.2165296

Медицинская библиотека · Proceedings (Baylor University. Medical Center) · 2023

Ectropion following topical 5-fluorouracil treatment.

Villamaria Emma, Dacy Nicole, Preston Allie, Housewright Chad

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Topical 5-fluorouracil is a common treatment for actinic keratoses. Its side effects may include intense erythema, erosions, contact dermatitis, systemic intolerance in susceptible individuals, and ulcerations. We present a case of a 78-year-old woman who developed unilateral ectropion after topical 5-fluorouracil application. This case highlights the importance of clear patient instruction while prescribing topical 5-fluorouracil. Patients should be advised to wash their hands thoroughly after application. We also stress the importance of counseling patients to keep the medication away from the orbital rim, eye, and eyelid.

Для цитирования: Villamaria Emma, Dacy Nicole, Preston Allie, Housewright Chad. Ectropion following topical 5-fluorouracil treatment.. Proceedings (Baylor University. Medical Center). 2023. DOI: 10.1080/08998280.2023.2165296.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.